RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 11  


Ordinary Differential Equations
Continuous processes of Newton type
Ya. I. Al'ber
1931
Certain solutions of systems of ordinary differential equations with a polynomial right hand side. III
L. A. Beklemisheva
1946
The stability in the large of the zero solution of a certain system of three differential equations
I. G. Egorov
1960
The limit cycles of a certain autonomous system
E. D. Zhitelzeif
1967
Guaranteeing the accuracy of a signal transmission under constantly acting perturbations
S. T. Zavalishchin
1974
The limit spectrum of systems of first order differential equations with slowly changing coefficients
L. B. Zelenko, F. S. Rofe-Beketov
1982
On the formulation of boundary value problems with infinite defect for differential equations with deviating argument
Yu. A. Gershman, A. D. Myshkis
1992
The asymptotic behavior of the solution of a boundary value problem for an ordinary linear differential equation with small paramater
B. G. Razumeiko
1998
The closing of the separatrices of a certain first order differential equation
I. G. Rozet
2007
On the question of the existence of the solutions of differential equations with a lag that depends on the solution
V. P. Rudakov
2013
The boundedness of the solutions of a second order differential equation with periodic coefficients
M. S. Saburov
2019

Partial Differential Equations
Coercive solvability of a boundary-value problem for a second-order elliptic equation in Banach space. I
V. P. Anosov, P. E. Sobolevskii
2030
A study of the stability of the discontinuous solution of the system of equations of dynamics of a continuous medium that relates to the combustion process of solid fuel charges
S. K. Aslanov
2045
The existence of a point of regularity and the spectrum of a second order nonselfadjoint differential operator
I. I. Golichev
2051
The generalized principle of localizing spectral decompositions that are connected with the Beltrami operator given in an arbitrary $n$-dimensional domain
G. A. Il'yushina
2058
A certain class of singular elliptic operators. I
I. A. Kipriyanov
2066
Estimates for the approximate solution of the Cauchy problem, and the method of lines
M. N. Yakovlev
2078

Short Communications
An application of characteristic exponents of order $m$ to the study of asymptotic stability
A. Azamov
2086
Explicit solutions of certain difference approximations of the heat equation
A. S. Dolgov
2091
An estimate of the jump of the highest exponent of invariant linear systems under the action of small perturbations
M. V. Zaretskii
2094
The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of multiple roots of the characteristic equation
N. P. Kovalevskiĭ
2099
Asymptotic stability of a certain system of two differential equations
G. S. Krechetov
2103
Qualitative investigation in the large of a certain second order system
A. V. Marinchuk
2107
An asymptotic solution of ordinary second order differential equations
B. I. Medvedev
2111
The boundedness of the solutions of linear differential difference equations with variable coefficients in a Banach space
A. I. Dashevskii
2115
The construction of the switching line in the case of an isochronous family of glued solutions
L. P. Cherenkova
2117

Letters to the Editor
Поправки к статье: «Об одном методе построения приближенного решения дифференциальных уравнений первого порядка» (т. VII, № 7, 1971 г.)
I. I. Bezvershenko
2120
Поправки к статье: «Асимптотические формулы собственных значений эллиптических операторов второго порядка, вырождающихся на оси цилиндра» («Дифференц. уравнения», 1970 г., № 11, 2041–2052)
A. F. Goryunov
2120
Поправки к статье: «К вопросу об асимптотическом распределении собственных значений вырождающихся эллиптических операторов второго порядка» («Дифференц. уравнения», 1970 г., № 12, 2214–2223)
A. F. Goryunov
2120
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019